# SDR USAA07005

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 500D LBL 10 HAS CORROSION.  REMOVED DAMAGED FRAME, ATTACH ANGLES IAW SRM 51-70-11 LEVEL 1 C53-208-01, DEFECT SIZE: 1 X 1 INCH.
